# SDR USAA2014042400010

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347047520600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BETWEEN FRAME 51 TO FRAME 52, STRINGER 38L, -Z 1970.  REPLACED FLOOR SUPPORT BETWEEN FRAME 51 TO FRAME 52, STRINGER 38L, -Z1970 IAW SRM 51-42-11, 51-72-11 & 51-75-12 & DRAWING D53470321.
